A Torelli theorem for curves over finite fields

Fedor Bogomolov, Mikhail Korotiaev, Yuri Tschinkel

Research output: Contribution to journalArticle

Abstract

We study hyperbolic curves and their Jacobians over finite fields in the context of anabelian geometry.

Original languageEnglish (US)
Pages (from-to)245-294
Number of pages50
JournalPure and Applied Mathematics Quarterly
Volume6
Issue number1
DOIs
StatePublished - Jan 2010

Keywords

  • Anabelian geometry
  • Finite fields
  • Hyperbolic curves

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A Torelli theorem for curves over finite fields'. Together they form a unique fingerprint.

  • Cite this